Prof. Dr. Peter Knabner



Organisationseinheit


Lehrstuhl für Angewandte Mathematik


Preise / Auszeichnungen


2009 : Prize for “the most innovative method“ for the solution of the MoMaS benchmark problem on reactive problems



Projektleitung

Go to first page Go to previous page 1 von 2 Go to next page Go to last page

MPFA (Multi Point Flux Approximation) und gemischt-hybride Finite Element Methoden für Fluss und Transport in porösen Medien
Prof. Dr. Peter Knabner
(01.01.2012 - 31.12.2013)

Entwicklung neuer photokatalytischer Filtersysteme zur Luftreinigung von Nanopartikeln, organischen Zusätzen und Bakterien mit Hilfe numerischer Simulationen
Prof. Dr. Peter Knabner
(01.10.2009 - 30.09.2011)

Efficient Numerical Methods for Large Partial Differential Complementarity Systems arising in Multispecies Reactive Transport with Minerals in Porous Media
Prof. Dr. Peter Knabner; PD Dr. Serge Kräutle
(01.01.2007 - 31.12.2011)

Der Einfluss von Kolloiden auf Wasserfluss und Stofftransport in Böden: Randaspekt oder Schlüsselprozess?
Prof. Dr. Peter Knabner
(01.11.2006 - 31.12.2009)

(Kontrollierter natürlicher Rückhalt und Abbau von Schadstoffen bei der Sanierung kontaminierter Böden und Grundwässer (BMBF Förderschwerpunkt KORA)):
Modellierung des reaktiven Transports von Schadstoffen in der (un-)gesättigten Bodenzone zur Prognose der natürlichen Selbstreinigung
Prof. Dr. Peter Knabner; Dr. Alexander Prechtel
(01.04.2004 - 31.12.2008)


Publikationen (Download BibTeX)

Go to first page Go to previous page 2 von 14 Go to next page Go to last page

Rupp, A., & Knabner, P. (2017). Convergence order estimates of the local discontinuous Galerkin method for instationary Darcy flow. Numerical Methods For Partial Differential Equations, 33(4), 1374-1394. https://dx.doi.org/10.1002/num.22150
Schulz, R., & Knabner, P. (2017). Derivation and analysis of an effective model for biofilm growth in evolving porous media. Mathematical Methods in the Applied Sciences, 40(8), 2930-2948. https://dx.doi.org/10.1002/mma.4211
Gahn, M., Neuss-Radu, M., & Knabner, P. (2017). Derivation of an Effective Model for Metabolic Processes in Living Cells Including Substrate Channeling. Vietnam Journal of Mathematics, 45, 265-293. https://dx.doi.org/10.1007/s10013-016-0227-6
Gahn, M., Neuss-Radu, M., & Knabner, P. (2017). DERIVATION OF EFFECTIVE TRANSMISSION CONDITIONS FOR DOMAINS SEPARATED BY A MEMBRANE FOR DIFFERENT SCALING OF MEMBRANE DIFFUSIVITY. Discrete and Continuous Dynamical Systems, 10(4), 773-797. https://dx.doi.org/10.3934/dcdss.2017039
Hoffmann, J., Kräutle, S., & Knabner, P. (2017). Existence and uniqueness of a global solution for reactive transport with mineral precipitation-dissolution and aquatic reactions in porous media. SIAM Journal on Mathematical Analysis, 49(6), 4812-4837. https://dx.doi.org/10.1137/16M1109266
Mahato, H.S., Kräutle, S., Böhm, M., & Knabner, P. (2017). Upscaling of a system of semilinear parabolic partial differential equations coupled with a system of nonlinear ordinary differential equations originating in the context of crystal dissolution and precipitation inside a porous medium: existence theory and periodic homogenization. Advances in Mathematical Sciences and Applications, 26(1), 39-81.
Brunner, F., Fischer, J., & Knabner, P. (2016). Analysis of a Modified Second-Order Mixed Hybrid $BDM_1$ Finite Element Method for Transport Problems in Divergence Form. SIAM Journal on Numerical Analysis, 54(4), 2359-2378. https://dx.doi.org/10.1137/15M1035379
Schüler, L., Suciu, N., Knabner, P., & Attinger, S. (2016). A time dependent mixing model to close PDF equations for transport in heterogeneous aquifers. Advances in Water Resources, 96, 55-67. https://dx.doi.org/10.1016/j.advwatres.2016.06.012
Reuter, B., Aizinger, V., Wieland, M., Frank, F., & Knabner, P. (2016). FESTUNG: A MATLAB /GNU Octave toolbox for the discontinuous Galerkin method. Part II: Advection operator and slope limiting. Computers & Mathematics With Applications, 72(7), 1896-1925. https://dx.doi.org/10.1016/j.camwa.2016.08.006
Gahn, M., Neuss-Radu, M., & Knabner, P. (2016). HOMOGENIZATION OF REACTION-DIFFUSION PROCESSES IN A TWO-COMPONENT POROUS MEDIUM WITH NONLINEAR FLUX CONDITIONS AT THE INTERFACE. SIAM Journal on Applied Mathematics, 76(5), 1819-1843. https://dx.doi.org/10.1137/15M1018484

Zuletzt aktualisiert 2016-18-06 um 04:27